# SDR 2012FA0000612

- Difficulty date: August 28, 2012
- Submitted: September 10, 2012
- Operation: General aviation
- Aircraft: N791AM
- Make and model: Snias AS350B3
- Aircraft serial: 4335
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Switch
- Condition: Stuck
- Location: Servo Control
- Part time: 3,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LIGHT DOES NOT EXTINGUISH WHEN SERVO TEST SWITCH IS PRESSED.  .  FOUND SWITCH ON SERVO STICKING
